# SDR QXEA2017032000134

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,783 hours, 39,502 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORT DUE TO TAKE OFF WARNING HORN. 80 KNOTS.  ACCOMPLISHED TAKE OFF ABORT CHECKLIST WITH NO ISSUES. COMPLIED WITH FIM TASK 31-52-00-810-802, STEPS 1-4 (A) 1-9.  ALL FLIGHT CONTROL VALUES WITHIN NORMAL RANGE.  PERFORMED OPS CHECK IAW AMM TASK 31-52-00-710-801. OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE. RETURNED TO SERVICE.  NO PARTS REPLACED
